Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 76, NWS San Diego, CA

September 6, 2013San Diego County, California

NWS San Diego, CA issued this flash flood warning at Sep 6, 2013, 12:30 PM PDT for San Diego County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2013, 12:30 PM PDT (19:30 UTC)
Expired
Sep 6, 2013, 3:30 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Diego County, CA

The radar

The San Diego radar (KNKX), 66 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2306 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WGUS56 KSGX 061930
FFWSGX
CAC073-062230-
/O.NEW.KSGX.FF.W.0076.130906T1930Z-130906T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1230 PM PDT FRI SEP 6 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 330 PM PDT

* AT 1222 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A THUNDERSTORM OVER MOUNT LAGUNA WHICH WILL LIKELY PRODUCE 
  FLASH FLOODING THROUGH THE CANEBRAKE WASH...INCLUDING HIGHWAY 
  S-2 AND AGUA CALIENTE SPRINGS. DEBRIS FLOWS MAY ALSO OCCUR FROM
  THE CHARIOT FIRE BURN SCAR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANEBRAKE
  AND AGUA CALIENTE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSHEDS BURNED IN 2013 BY THE CHARIOT FIRE ARE PARTICULARLY
SUSCEPTIBLE TO FLASH FLOODS AND DEBRIS FLOWS FROM THIS RAINSTORM.
ROADS...TRAILS...AND CAMPGROUNDS LOCATED ALONG DRAINAGES WITHIN OR
BELOW THE BURNED BASINS CAN BE IMPACTED BY FLASH FLOODS AND DEBRIS
FLOWS. THIS INCLUDES...BUT IS NOT RESTRICTED TO...THOSE EAST OF THE
BURN PERIMETER AND WEST OF COUNTY HIGHWAY S-2...OR THE GREAT SOUTHERN
OVERLAND STAGE ROUTE OF 1849...AND THE BUTTERFIELD RANCH TRAILER
PARK. FOR MORE INFORMATION ON POST-FIRE DEBRIS FLOWS AND WHAT TO DO
IF YOU LIVE NEAR A RECENTLY BURNED AREA...GO TO
LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3269 11648 3300 11652 3306 11638 3307 11609
      3261 11611

$$

HARRISON
2 follow-up statements
106 
WGUS76 KSGX 062122
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
222 PM PDT FRI SEP 6 2013

CAC073-062230-
/O.CON.KSGX.FF.W.0076.000000T0000Z-130906T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
222 PM PDT FRI SEP 6 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR
SOUTHEASTERN SAN DIEGO COUNTY...

AT 212 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS NORTHWEST OF AGUA CALIENTE SPRINGS AND 
MODERATE TO HEAVY RAINFALL CONTINUING OVER MOUNT LAGUNA WHICH 
WILL LIKELY PRODUCE FLASH FLOODING THROUGH THE CANEBRAKE 
WASH...INCLUDING HIGHWAY S-2 AND AGUA CALIENTE SPRINGS. DEBRIS 
FLOWS MAY ALSO OCCUR FROM THE CHARIOT FIRE BURN SCAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3269 11648 3300 11652 3306 11638 3307 11609
      3261 11611

$$

HARRISON
675 
WGUS76 KSGX 062222
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
322 PM PDT FRI SEP 6 2013

CAC073-062231-
/O.EXP.KSGX.FF.W.0076.000000T0000Z-130906T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
322 PM PDT FRI SEP 6 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 330 PM PDT FOR SOUTHEASTERN
SAN DIEGO COUNTY...

HEAVY RAIN HAS DISSIPATED IN NORTH-CENTRAL SAN DIEGO COUNTY...AND SO
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 330 PM. 
RUN-OFF WILL LIKELY CONTINUE THROUGH THE NEXT COUPLE HOURS AND
MOTORISTS SHOULD NOT DRIVE THROUGH FLOODED ROADWAYS. 

LAT...LON 3269 11648 3300 11652 3306 11638 3307 11609
      3261 11611

$$

HARRISON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 10:25 AM PDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 6, 10:25 AM PDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1025 AM PDT FRI SEP 6 2013

.SYNOPSIS...
HOT AND MUGGY CONDITIONS WILL CONTINUE TO PREVAIL ACROSS SOUTHERN
CALIFORNIA TODAY...AS AN UNUSUALLY STRONG UPPER LEVEL HIGH REMAINS
OVER THE WESTERN STATES.  HOWEVER...A GRADUALLY COOLING TREND WILL
DEVELOP STARTING SATURDAY...WITH TEMPERATURES FALLING BELOW NORMAL
BY MONDAY.  ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO CONTINUE
TO BE POSSIBLE OVER THE MOUNTAINS AND DESERTS EACH AFTERNOON AND
EVENING.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TODAY THROUGH THIS EVENING...
SEE FIRE WEATHER DISCUSSION BELOW FOR CONVECTIVE THREAT. WE DO HAVE
A FLASH FLOOD WATCH OUT BUT CONFIDENCE IS LOW THAT MANY AREAS WILL
SEE FLASH FLOODING SOUNDING PROFILES...BOTH OBSERVED AND FORECAST BY
THE RAP13 RESEMBLE A LOADED GUN/INVERTED V SIGNATURE OF THE
MIDWEST...VERY DRY SUB CLOUD LAYER...RELATIVELY MOIST ABOVE. SEVERE
THUNDERSTORMS MAY BE THE PROBLEM TODAY...MOSTLY FROM DOWN DRAFT
WINDS...ESPECIALLY SINCE WE HAVE BEEN GETTING WIND GUSTS OVER 60 MPH
IN THE RELATIVELY WET DOWNBURSTS OVER THE PAST THREE DAYS. MIGHT SEE
HAIL GREATER THAN ONE INCH DIAMETER...THOUGH CONFIDENCE IN THIS
OCCURRING IS LOW AT THIS TIME...ESPECIALLY SINCE THE STORM
PREDICTION CENTER HAS NOT INCLUDED US IN ANY RISK AREA.

OTHER CHANGES FOR THESE FORECAST PERIODS... DRIER AIRMASS LOWERS THE
APPARENT TEMPERATURES PLUS THE CLOUD COVER AND SHOWERS THIS MORNING
HAVE KNOCKED OFF AN HOUR OR SO OF HEATING. CRITERIA FOR HEAT
ADVISORY IS NO LONGER MET FOR ORANGE OR SAN DIEGO COUNTY INLAND
VALLEYS...MORE THAN 50 PERCENT OF THE AREA HAVING TEMPS OVER 100
DEGREES. HOWEVER INLAND EMPIRE WILL STILL MEET CRITERIA THROUGH THIS
EVENING DO KEPT THE HEAT ADVISORY GOING THERE.

REMAINDER OF THE FORECAST THROUGH NEXT THURSDAY...ADJUSTED TEMPS
HUMIDITY AND WINDS TO AGREE WITH LATEST GUIDANCE AND NEIGHBORS. WILL
REPEAT MOST OF THE EARLIER MORNING FORECAST DISCUSSION TO GIVE
REASONING BEHIND THE FORECAST FOR DAYS 2 THROUGH 7...

THIS DOMINATE RIDGE WILL WEAKEN THIS WEEKEND...WHICH WILL BRING A
GRADUAL COOLING TREND TO REGION.  THAT BEING SAID...IT WILL STILL BE
RELATIVELY HOT THROUGH SATURDAY...WITH THE THREAT OF SHOWERS AND
THUNDERSTORMS CONTINUING.  TEMPERATURES WILL RETURN TO NORMAL RANGES
BY MONDAY...BEFORE FALLING BELOW NORMAL FOR THE REST OF THE WORK
WEEK.  AT THIS POINT IN TIME...THE THREAT OF SHOWERS AND
THUNDERSTORMS WILL LIKELY CONTINUE INTO THE WORK WEEK...ESPECIALLY
FOR MONDAY AND TUESDAY...AS AN UPPER LEVEL LOW FORMS EITHER OVER OR
NEAR THE SOUTHERN CALIFORNIA COAST LINE...DRAWING EVEN MORE
SUBTROPICAL MOISTURE NORTHWARD.  THE MODELS EVEN SUGGEST SOME
NOCTURNAL THUNDERSTORMS AS WELL ON MONDAY NIGHT AND TUESDAY
NIGHT...AS THIS LOW REMAINS OVER THE REGION.  FOR NOW...HAVE ADDED A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THESE PERIODS FOR THE
MOUNTAINS AND DESERTS...BUT MAY NEED TO EXPAND THIS AREA INTO THE
WESTERN VALLEYS LATER...IF THE MODELS CONTINUE TO SHOW MORE
SOUTHEASTERLY OR EASTERLY FLOW ALOFT RATHER THAN SOUTHERLY.  AS THIS
LOW FINALLY MOVES INLAND LATE WEDNESDAY AND THURSDAY...DRIER
CONDITIONS WILL DEVELOP.  TEMPERATURES WILL ALSO REBOUND A BIT FOR
THURSDAY AND FRIDAY...BUT STILL REMAIN NEAR OR SLIGHTLY BELOW NORMAL
THESE DAYS.

&&

.AVIATION...
061530Z...COAST/VALLEYS...SCATTERED LIGHT SHOWERS AFFECTED KSAN AND
KCRQ THIS MORNING...BUT ARE SLOWLY MOVING NORTH AND DISSIPATING.
OTHERWISE EXPECTING SKC CONDS ON THE LOWER COASTAL SLOPES AND  ALONG
THE BEACHES. UNRESTRICTED VIS THOUGH FRIDAY NIGHT.

MTNS/DESERTS...SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 06/1900Z
THIS AFTERNOON...MAINLY OVER THE MTN RIDGES AND HIGH DESERT.  BASES
7000-10000 FT MSL AND CB TOPS TO 40000 FT MSL. LOCAL VIS AOB 2SM IN
HEAVY RAIN...SMALL HAIL...AND POSSIBLE STRONG UDDFS IN VCNTY OF
STORMS. BLOWING DUST MAY LOWER VIS IN THE LOWER DESERT IF
THUNDERSTORM DOWNDRAFTS REACH THE DESERT VALLEY FLOOR. STORMS SHOULD
DISSIPATE BY SUNSET. OTHERWISE...SCT CLOUDS AOA 6000 FT MSL AND
UNRESTRICTED VIS THROUGH FRI NIGHT.

&&

.FIRE WEATHER...
MARINE LAYER DEPTH...BASED ON VISUAL OBSERVATIONS OF HAZE AND
DEWPOINTS IN THE UPPER 50S AND 60S APPEARS TO BE AROUND 1000 FEET.
HOWEVER OVERNIGHT TEMPS WERE SO WARM THAT RECOVERY OVERNIGHT AWAY
FROM THE COAST WAS ONLY MODERATE...WITH RH IN THE 40S...ESPECIALLY
OVER THE FOOTHILLS AND ELEVATIONS BETWEEN 1000 AND 3000 FEET
MSL...INCLUDING ALL OF THE SANTA ANA MOUNTAINS. THE SOUNDINGS THIS
MORNING AS WELL AS THE MODEL SOUNDINGS THROUGH THIS EVENING SHOW A
DRY LAYER BETWEEN 12000 FEET AND THE TOP OF THE MARINE LAYER. THIS
IS SUPPORTIVE OF DRY MICROBURSTS. THE TRANSPORT WINDS IN THE
5000-10000 FT LAYER ARE FROM THE SOUTH SOUTHEAST ...AROUND 160
DEGREES. THIS FAVORS THUNDERSTORMS BEING PUSHED WEST OF THE
MOUNTAINS ONCE THEY FORM. THE UPPER LEVEL WINDS...ABOVE 25000 FEET
ARE DIVERGENT ACROSS SOUTHWEST CALIFORNIA WITH THE STRONGEST
DIVERGENCE OVER SAN BERNARDINO COUNTY...INCLUDING THE MOJAVE DESERT.
THIS WILL PROVIDE AN ADDITIONAL LIFTING MECHANISM FOR THUNDERSTORM
DEVELOPMENT. THE -10 TO -20 DEGREE CELSIUS LAYER IS AS WET IF NOT
WETTER THAN WHAT IT WAS ON WEDNESDAY WHEN WE HAD REPORTS OF SMALL
HAIL ACCUMULATING TO A DEPTH OF SEVERAL INCHES IN THE MOUNTAIN
COMMUNITIES. FINALLY THE PRECIPITABLE WATER VALUES ARE UP FROM
YESTERDAY...NEAR OR SLIGHTLY OVER 1.5 INCHES. ANYTHING OVER 1 INCH
INDICATES A THREAT OF HEAVY RAINFALL RATES...POTENTIAL FLASH
FLOODING.

BOTTOM LINE...DRY LIGHTING ACCOMPANIED WITH STRONG DOWN BURSTS
POSSIBLE WEST OF THE MOUNTAINS. MIN RH FORECAST IN THE 15 TO 25
PERCENT RANGE. NO SIGNIFICANT RAIN HAS FALLEN WEST OF THE MOUNTAINS
AND IT HAS BEEN QUITE HOT BUT NOT NECESSARILY DRY THE LAST SEVERAL
WEEKS. FIRE GROWTH COULD BE RAPID...ESPECIALLY WITH THE WINDS BEHIND
IT...BUT THESE WINDS WOULD BE SHORT LIVED...LESS THAN 5 MINUTES
DURATION...SO ANY FIRE STARTS SHOULD BE ABLE TO BE CONTAINED WITHIN
THE FIRST OPERATIONAL PERIOD. OVER THE COASTAL SLOPES...A MIXTURE OF
DRY AND WET THUNDERSTORMS. SAME CAVEATS APPLY AS MENTIONED FOR LOWER
ELEVATIONS. RIDGETOPS...DESERT SLOPES...DESERT VALLEY
FLOORS...MOISTURE OF WET AND DRY THUNDERSTORMS WITH STRONG DOWN
DRAFTS LIKELY. HOWEVER FUEL MOISTURE FOR THE 10 AND 100 HOUR FUELS
SHOULD BE QUITE HIGH DUE TO HEAVY RAINSHOWERS PAST SEVERAL
DAYS/WEEKS.

&&

.HYDROLOGY...
HAVE A FLASH FLOOD WATCH OUT. THE THREAT IS DEFINITELY THERE FOR
HEAVY RAINFALL RATES AND EXCESSIVE RUNOFF...ESPECIALLY OVER THE
BURN SCARS. AREAL COVERAGE OF WETTING RAINS MAY BE LESS
THAN YESTERDAY/PREVIOUS DAYS DUE TO DRIER SUBCLOUD LAYER EVAPORATING
MUCH OF THE MELTING HAIL/RAINFALL. COULD END UP WITH BIG DROPS AND
NO SIGNIFICANT RAINFALL AMOUNTS FOR MOST AREAS IN THE FLASH FLOOD
WATCH. WILL UPDATE QPF GRIDS AND TRY TO ISSUE A QUANTITATIVE
PRECIPITATION FORECAST BEFORE NOON TODAY. QUICK TAKE BOTTOM LINE
HERE IS LOOK FOR LOCALIZED AMOUNTS OF 1.5 INCHES AND TRACE TO 0.25
INCHES FROM INLAND VALLEY FLOORS TO RIDGETOPS...AND 0.10 TO 0.25
INCHES FROM DESERT VALLEY FLOORS TO RIDGELINE.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

     HEAT ADVISORY UNTIL 7 PM PDT THIS EVENING FOR THE SAN BERNARDINO
     AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE.

PZ...NONE.

&&

PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE...JJT
SHORT TERM WARNINGS...HARRISON
Hazardous weather outlook, Sep 6, 12:05 PM PDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
1205 PM PDT FRI SEP 6 2013

CAZ055-056-058-060>062-071115-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1205 PM PDT FRI SEP 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IN EFFECT THROUGH 8 PM.

SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE MOUNTAINS AND DESERTS. THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LOCALIZED HEAVY RAINS...STRONG AND GUSTY
WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. ISOLATED FLASH
FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE MOUNTAINS AND DESERTS EACH DAY. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY
RAINS...SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS REQUESTED TODAY.

CAZ042-048-050-071115-
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
1205 PM PDT FRI SEP 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

HEAT ADVISORY IN EFFECT UNTIL 7 PM TODAY.

HOT AND MUGGY CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS AND
VALLEYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND MUGGY WEATHER
WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ043-057-071115-
SAN DIEGO COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS-
1205 PM PDT FRI SEP 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM
CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS AGAIN TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:35 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego16 hr
Sep 6, 12:58 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 6, 1:11 PM PDTSevere Thunderstorm WarningSGXSan Diego49 min
Sep 6, 1:15 PM PDTFlash Flood WarningSGXRiverside2 hr
Sep 6, 1:22 PM PDTSevere Thunderstorm WarningSGXSan Diego53 min
Sep 6, 1:30 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 6, 1:39 PM PDTFlash Flood WarningSGXRiverside111 min
Sep 6, 2:05 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 6, 2:13 PM PDTSevere Thunderstorm WarningSGXSan Diego47 min
Sep 6, 2:14 PM PDTFlash Flood WarningSGXSan Bernardino2 hr
Sep 6, 2:32 PM PDTSpecial Weather StatementSGXSan Diego58 min
Sep 6, 2:33 PM PDTSevere Thunderstorm WarningSGXRiverside27 min
Sep 6, 2:38 PM PDTSevere Thunderstorm WarningSGXSan Diego52 min
Sep 6, 2:39 PM PDTFlash Flood WarningSGXRiverside, San Diego2 hr

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.